If you need an accessible version of this item please contact JSTOR User Support

The False Assumption Underlying Berry's Paradox

James D. French
The Journal of Symbolic Logic
Vol. 53, No. 4 (Dec., 1988), pp. 1220-1223
DOI: 10.2307/2274615
Stable URL: http://www.jstor.org/stable/2274615
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The False Assumption Underlying Berry's Paradox
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1220
    1220
  • Thumbnail: Page 
1221
    1221
  • Thumbnail: Page 
1222
    1222
  • Thumbnail: Page 
1223
    1223